Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On stability and classification tools for genetic algorithms
Author: Kotowski, S.
Kosinski, W.
Michalewicz, Z.
Synak, P.
Brocki, L.
Citation: Fundamenta Informaticae, 2009; 96(4):477-491
Publisher: IOS Press
Issue Date: 2009
ISSN: 0169-2968
Statement of
Stefan Kotowski, Witold Kosinski, Zbigniew Michalewicz, Piotr Synak and Łukasz Brocki
Abstract: Convergence of genetic algorithms in the form of asymptotic stability requirements is discussed. Some tools to measure convergence properties of genetic algorithms are introduced. A classification procedure is proposed that is based on the following conjecture: the entropy and the fractal dimension of trajectories of genetic algorithms produced by them are quantities that can characterize the algorithms. The role of these quantities as invariants of the algorithm classes is discussed together with the compression ratio of points of genetic algorithms.
Keywords: Genetic Algorithm
DOI: 10.3233/FI-2009-189
Grant ID:
Published version:
Appears in Collections:Aurora harvest
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.